# SDR 2007UALA04159

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 36,674 hours, 13,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R AFT EMER EXIT DISPLAYED ON UPPER ECAM SCREEN.  DOOR CREW COMMENTS:  CABIN PRESSURE IS NORMAL.  PROX SWITCH FAULTY.  REPLACED PROX SWITCH HANDLE FLAP RIGHT AFT EMERGENCY EXIT DOOR 21WV2.
